# SDR IPXA2024072611426

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 34,976 hours, 12,374 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED**ON FINAL APPROACH, WHEN ON G/S, SELECTED FLAPS 20 DG, TE FLAP DISAGREE EICAS MESSAGE SPEED 180KTS, ALT 3500-. PERFORMED GA, RAN THE QRH PROCEDURE. USED ALT TE SWITCH AND LANDED FLAPS 20. C/W FIM 27-51 809, BITE CHECK FSCU, NO FAULTS NOTED NO PREVIOUS FAULTS. STOWED FLAP/SLATS WITH ALTERNATE SYSTEM AND OPS CHECKED FLAPS/SLATS REF 27-51-00-862-056, CYCLED MORE THAN FOUR TIMES, UNABLE TO DUPLICATE FAULT. OK TO CONTINUE.
